MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Speech Disorder (4415); Facial Paralysis (4585)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient reported experiencing intermittent episodes characterized by an inability to initiate movement, accompanied by loss of balance and subsequent falls.During follow-up communication, the patient stated that, following initial device programming, the device had been routinely powered off at night and reactivated in the morning, based on a misunderstanding of the intended usage instructions.The patient was subsequently advised to leave the device activated continuously.The patient further reported multiple episodes of feeling unwell or experiencing an undefined sensation of being "off" immediately preceding a loss of balance.These events reportedly resulted in falls and were followed by significant difficulty recovering, including challenges with independently regaining an upright position.According to the physician, this event is not believed to be related to the device.The reported difficulty with movement was considered consistent with a severe parkinson's disease off state.Subsequently, the patient presented to the emergency room (er) with stroke-like symptoms after experiencing a fall that resulted in a tailbone fracture.The patient also reported a period of lost time that could not be accounted for, and slight facial asymmetry on the right side was observed.A stroke was not confirmed, and bell's palsy was suspected as the diagnosis.Following this event, the patient was admitted to a rehabilitation facility.The patient is currently reported to be stable.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - .

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50182562
Report Number3006630150-2026-05682
Device Sequence Number18210285
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)280223(10)820968
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number820968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age70 YR
Patient SexFemale